# SDR A6WA202304218576

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: 601R10064
- Part serial: NSN
- Condition: Unknown
- Location: Rh Wing Trailing
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND I/B BUSHING LUG BORE OF O/B FITTING FOR RH WING SIDE AILERON ATTACH POINT TO BE PREVIOUSLY OVERSIZED. ***** AC REMOVED FROM SERVICE ***** REPAIRED IAW BOMBARDIER REO 601R-57-51-05 REV NC DATED AUG 09, 1995, AND MHIRJ REO 601R-57-51-1011 REV-- DATED 2023-04-18
